# SDR CALA2025040703582

- Difficulty date: April 3, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N544812
- Part serial: NA
- Condition: Corroded
- Location: Sta1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMP INTERCOSTAL CHORD BTW STA 1480-1500 STRG 126-127.  REF: NRC 124913.  INTERCOSTAL ANGLE WAS REMOVED, NEW IN TERCOSTAL ANGLE WAS RECIEVED WITH TRAVELER#T25/1805770 AND NEW I NTERCOSTAL ANGLE WAS INSTALLED I.A.W. B757-200 SRM 51-40-02. RII VERIFIED
